Pitman closeness of current records for location-scale families
contributor author | جعفر احمدی | en |
contributor author | N. Balakrishnan | en |
contributor author | Jafar Ahmadi | fa |
date accessioned | 2020-06-06T14:32:29Z | |
date available | 2020-06-06T14:32:29Z | |
date issued | 2010 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3401080?show=full | |
description abstract | In this paper, the largest and the smallest observations are considered, at the time when a new record of either kind (upper or lower) occurs based on a sequence of independent random variables with identical continuous distributions. These statistics are referred to as current upper and lower records, respectively, in the statistical literature. We derive expressions for the Pitman closeness of current records to a common population parameter and then apply these results to location-scale families of distributions with a special emphasis on the estimation of quantiles. In the case of symmetric distributions, we show that this criterion possesses some symmetry properties. Exact expressions are derived for the Pitman closeness probabilities in the case of Uniform ( | en |
language | English | |
title | Pitman closeness of current records for location-scale families | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Current records Location-scale family Pitman closeness Pitman closer estimator Quantiles | en |
journal title | Statistics and Probability Letters | fa |
pages | 1577-1583 | |
journal volume | 80 | |
journal issue | 21 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1016871.html | |
identifier articleid | 1016871 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |